# SDR CA160203019

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Part number: 7405801
- Condition: Burned
- Location: Prop Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE DISCOVERED A BURN HOLE THROUGH THE PROPELLER BLADE DE-ICE ELEMENT ON THE NR 4 PROPELLER, NR 3 BLADE. MAINTENANCE REPLACED THE PROPELLER BLADE AND CHECKED THE SYSTEM SERVICEABLE.
